| Catalog Number |
600-9007-25 |
| Medical Device Problem Code |
Incorrect, Inadequate or Imprecise Result or Readings (1535)
| Health Effect - Clinical Code |
No Information (3190)
| Date of Event |
08/28/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Apoc labeling will be evaluated during the investigation as pertaining to the event.
Event or Problem Description
On (b)(6) 2018, abbott point of care was contacted by a customer regarding i-stat ec8+ cartridges that yielded suspected discrepant results on a patient.There was no patient information available at the time of this report.(b)(6).There are no injuries associated with this event.At this time there is no reason to suspect a malfunction exists.The reporting decision was based on the limited information available that suggests the product was not performing within the variability of the assay.It is suspected that the patient sample was potentially hemolyzed.However, there is not enough information to support the cause.The investigation is underway.
Additional Manufacturer Narrative
Apoc incident # (b)(4).The investigation was completed on 10/16/2018.A review of the device history record (dhr) confirmed the cartridge lot met finished goods (fg) release criteria.Retained cartridge testing met the acceptance criteria outlined in appendix 1 of q04.01.003 rev.Ac (product complaint level 2 and level 3 investigation procedure).No deficiency has been determined for the lot.